# SDR VNAA202401040029

- Difficulty date: November 24, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15346
- Aircraft time: 19,847 hours, 17,827 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX ACCESS PANEL MOUNT HOLE ELONGATED.  FWD PAX DOOR ACCESS PANEL MOUNT HOLE ELONGATED WAS REPAIRED PER ENGINEERING ORDER (REO) NUMBER 690-52-11-878 REV - - AND EA 21-C9-52-044 REV IR SECTION II - PERMANENT REPAIR
